+44 1865 273587
University of Oxford
Andrew Wiles Building
Radcliffe Observatory Quarter
Stability and the Morse boundary
Journal of the London Mathematical Society (28 March 2017)
A continuum of expanders
Fundamenta Mathematicae issue 2 volume 238 page 143-152 (2017)
Orthogonal forms of Kac–Moody groups are acylindrically hyperbolic
Annales de l’institut Fourier issue 6 volume 65 page 2613-2640 (2015)
Direct embeddings of relatively hyperbolic groups with optimal ℓp compression exponent
Journal für die reine und angewandte Mathematik (Crelles Journal) issue 703 volume 2015 (1 January 2015)
Embedding universal covers of graph manifolds in products of trees
Proceedings of the American Mathematical Society issue 10 volume 141 page 3337-3340 (14 June 2013)
Geometric group theory
Gromov hyperbolic groups and their generalisations
Coarse geometry and embeddings
I am currently a Titchmarsh Research Fellow in the Topology group at the University of Oxford and from October, I will be a Junior Research Fellow at St Cross College. Previously, I spent two years at UCLouvain working with Pierre-Emmanuel Caprace, a year at Université Paris-Sud, Orsay working with Romain Tessera, and was the (first) McDuff Postdoctoral Fellow at the Mathematical Sciences Research Institute for the Fall 2016 semester.
I am currently teaching undergraduate classes at St. Anne's College
Major / Recent Publications:
Characterization of Morse quasi-geodesics via superlinear divergence and sublinear contraction , joint with Goulnara N. Arzhantseva, Christopher H. Cashen and Dominik Gruber. To appear in Documenta Mathematica. Preprint.
Stability and the Morse boundary, joint with Matthew Cordes To appear in Journal of the London Mathematical Society. Preprint.
Embedding Mapping Class Groups into Finite Products of Trees. Groups, Geometry and Dynamics 11(2) (2017), pp. 613-647. Article
A continuum of expanders. Fundamenta Mathematicae 237 (2017), pp. 143-152. Article
Orthogonal Forms of Kac-Moody groups are acylindrically hyerpbolic, joint with Pierre-Emmanuel Caprace. Ann. Inst. Fourier 65 Nr. 6 (2015), pp. 2613-2640. Article.
Direct Embeddings of Relatively Hyperbolic Groups with Optimal $\ell^p$ Compression Exponent. Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 2015, Issue 703, pp. 147-172. Article.
Embedding Universal Covers of Graph Manifolds in Products of Trees, joint with Alessandro Sisto Proceedings of the AMS 141 (2013), pp. 3337-3340. Article.